About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (8)

Apr 25, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Happy to report I was experiencing a “thyroid storm” created by my thyroid medication that can create fast or slow heart rates as in the case of Graves- tachycardia- fast heart rates as was described to me. Everything has quieted down, my Synthroid has been adjusted. I am backing off of Carvedilol and now only taking Cozaar 25mg once a day. All is well, for now anyways…… Thanks to everyone for helping me…

Apr 23, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

That’s a good idea too thank you ever so much

Apr 23, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I never heard of a nephrologist I have a urologist that treats me for kidney stones. Thanks for the description of the blood pressure medications.
I haven’t talked to the doctor about being taken off of or reducing any medications because of the weekend, but I will on Monday. Before I stopped taking the higher dosage of Synthroid my blood pressure was irratic and high which I believe is why all the medications and dosages were prescribed. I don’t think I need The Carvedilol now at all my readings this evening have been 101/65, 105/59 and 113/64 so I definitely don’t think I need any additional medications tonight.
I believe the thyroid Graves Disease caused my heart problems because it took a long time before it was discovered. The doctors when I complained treated me for aniexty and never checked my thyroid I was in hyperthyroidism for a good many years. I always heard my heart beating I thought everyone did so I didn’t realize I shouldn’t so I imagine that couldn’t have been good on my heart. It was amazing how everything quieted down after it was found and properly treated. I never had what the doctors were calling an aniexty attacks again after my thyroid was treated.
All the doctors as of last week are in communications. i have a Medicare HMO Security Blue, therefore my insurance only gives me coverage in my area. so I don’t think I can do what you were saying about a state university or Mayo Clinic.
I will be discussing the valuable information you have given me with my doctor tomorrow..thanks again for your time and consideration on my behalf…

Apr 23, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

Thank you ever so much for caring and your concern. I share a house with a room mate so I am not alone. After reading your post I did make a list of my medications, dosages, etc and insurance information and I keep my medications in one place and I showed my friend where they are in my bedroom. If the shortness of breath continues and/or gets worse I will go to the emergency room. Thank you. I am 69 years old now and I never had headaches or high blood pressure till just a few months ago. I just have to get my mind wrapped around this new phase of my life, at present I found all these medical problems, and words on medication side effects a little confusing and frightening. Thanks again.

Apr 23, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

My blood pressure readings at night when I am suppose to take my second Carvedilol 6.25mg are 97/54, 98/71, 107/69 low like that so I don’t take the second Beta Blocker. In
the morning I take Cozaar 100mg an hour later my first Carvedilol 6.25mg I am to take them twice a day the Carvedilol & Cozaar once a day. My original readings were like 210/98, 192/98 etc. very high that’s why I was given the Beta Blocker and a test that showed, “Since the earlier study the degree of underlying left ventricular hypertrophy has increased.”
I have Graves Disease I had to sallow radioactive iodine to kill my gland in 1999 I was hyperthyroidism. I remembered that caused a rapid heartbeat the reason to make me hypothyroidism so they could treat with Synthroid. Apparently 100mcg was too much so now I have been placed on 88 mcg and everything seems to have slowed down The Doctor had taken me up to 12.5 mg Carvedilol twice a day because my blood pressure readings were high and wouldn’t come down.
Now that thyroid medication has been reduced about a week now everything is behaving more normal my nonexistent thyroid, working on synthroid and my heart. I have my endocrinologist talking to my cardiologist she sent him my pertinent health records which he should get tomorrow. Then I will be able to discuss everything with him.
I blame myself for not thinking and remembering the thyroid could have been creating the rapid heartbeat. My family has a history of heart disease so I automatically figured my heart was creating all these problems.
I really think I need the morning Cozaar and maybe the hour later 6.25 mg Carvedilol. But these side effects on Carvedilol worry me….
My endocrinologist started me off on Lisnoprl 20mg back in November because I had high blood pressure readings at her office. It took me awhile to get into the cardiologist and Lisnopril had horrible side effects numbness and tingling in my hands and feet, coughing, sallowing difficulties so when I got into the Cardiologist he gave me Cozaar, then a few weeks ago beta blocker because of my rapid heartbeat. I think we are finally getting all this under control.
My precious daughter, Kelly, died in an automobile accident when she was 17 that was in 1987 and I started having horrible bizarre nightmares with Kelly in them. They were such awful images so I feared going to sleep. I am unsure which medications were creating the nightmares, but I think the higher doses of the Beta Blocker may have been the culprit or my non existent thyroid acting up from too high a dose of synthroid for an extended period of time.
I will be in contact with my doctor on Monday.
These doctors have all these different portals associated with their practices and they expect you to message them, yes it’s handy to message their offices but no one is on the same page. One doctor on a UMPC website another on a AGNH website still another associated with West Penn and two others I have to go too It’s crazy all these places you’d think the insurance companies could bring your doctors under your page on their websites.
I have a rheumatologist because I have rheumatoid Arthritis I take Enbrel shots once a week for that, I feel like a hypochondriac but I really am not, this is about the most I ever discussed my health with anyone. I hate to take any medications period because of the side effects.
Thank you all for listening to me and for your kind words of advise. Sorry this is so long. I depend on my doctors to help me, I studied Art not medicine but I can see now that I am older I need to be more aware of my medical situations and being involved in my treatment. Thanks again….

Apr 22, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I have shortness of breath too now more noticeable. I don’t want to sleep at night because when I do I have nightmares…

Apr 22, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

I will talk to him, I’ve been having a thyroid problem, along with a heart problem & I don’t understand any of these things. I just know it all scares me. At night my readings drop so low so I don’t take it at night. It’s all so confusing to me.

Apr 22, 2017 · stopping Carvedilol (Coreg): When will the effects wear off? in Heart & Blood Health

After reading all these post I am sorry I ever took it . I have only been on it about two weeks and I don’t think I’ll take another dose of the medication…